# SDR SWAA095615

- Difficulty date: August 30, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 40,381 hours, 32,436 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 69414606
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND AFT CARGO COMPT, FWD BULKHEAD, RIGHT I/B KEEL BEAM VERTICAL ANGLE CRACKED.  REMOVED AND REPLACED ANGLE PER SRM.
